# SDR FDEA2020082521982

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 89,234 hours, 21,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPROX 1 SECOND AFTER ADVANCING POWER FOR TAKEOFF  RECIEVED LEVEL 1 TIRE DIFF PRESS ALERT. REJECTED  TAKEOFF. ALERT CLEARED ITSELF SHORTLY THEREAFTER,  ALTHOUGH NR 3 TIRE PRESSURE CONTINUED TO FLUXUATE.  ALL TIRE PRESSURES REMAINED IN LIMITS FOR SECOND TAKEOFF.   BRAKE TEMP MONITORING, TIRE PRESS  INDICATING SYS INOP. ALL TIRE PRESSURES ARE REQD  TO BE CHECKED BEFORE THE FIRST FLIGHT OF EACH  DAY.
